# SDR DALA2024083108603

- Difficulty date: August 27, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 13,011 hours, 1,788 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED ELECTRICAL BURNING SMELL BY DOOR 4R. PERFORMED INSP OF THE RIGHT AFT FLOOR HEATER AND CHECK FOR FUMES IN THE FOLLOWING STEP 1. TURN OVERHEAD LIGHT AND BALLAST. 2, TURN ON PASSENGER READING LIGHTS. 3 TURNED ON IFE EQUIPMENT INCLUDED MONITOR AND OUTLETS. 4 TURNED ON GALLEY OVEN AND COFFEE MAKERS. 5. INSPECTED WIRING AROUND THE FLOOR HEATERS. NO BURNING AND ELECTRICAL FUMES SMELL NOTICED. REF A350-A-30-7X-XX- 00001-343A. CW ODI NO GO LOG INSTRUCTIONS. SUSPECT FWD FLOOR HEATER AT 4R TO MEL AND DEACTIVATED PER MEL INSTRUCTIONS. (LP# 0524849)
